# SDR IPXA11570625

- Difficulty date: November 11, 2011
- Submitted: December 14, 2011
- Operation: Air carrier
- Aircraft: N453UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25474
- Aircraft time: 25,496 hours, 14,556 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin Panel
- Part number: 143N3171
- Condition: Dented
- Location: Bs 781-990
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENTS ON FUSELAGE SKIN PANEL BS 781-9, 00 S4L-10L.  REPAIRED IAW EA 111567 IR.  FABRICATED REPAIR DOUBLER AND INSTALLED REPAIR IAW EA 111567 IR/IPXA EO B757-5330-45300-A.
